# SDR 20001127AP011

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46661
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB26072
- Condition: Corroded
- Location: Rt Wing
- Part time: 51,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON RIGHT WING REAR SPAR CAP AFT TANG UPPER SURFACE BETWEEN STATION XORS 917 TO 885.  FOUND CORROSION BLENDED OUT IAW EO CH-00-012 AND BOEING TLX CAC-FCO- 00-00006H DATED 17, APR 00, AND SRM VOL 2 CHAPTER 51-21-02.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
